Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 289, NWS Atlanta, GA

June 17, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2025, 7:14 PM EDT for 5 counties in Georgia. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2025, 7:14 PM EDT (23:14 UTC)
Expired
Jun 17, 2025, 7:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Barrow County, GA, Hall County, GA, Jackson County, GA, White County, GA

The radar

The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:16 PM EDTTSTM WND DMG1 Ne Homer, GATree down near the intersection of McCoy Bridge Road and Historic Homer Highway.
Jun 17, 7:20 PM EDTTSTM WND DMG2 Wnw Leaf, GATree down across 115 E in Cleveland GA.
Jun 17, 7:21 PM EDTTSTM WND DMG3 Ene Homer, GAMultiple trees down along Highway 51 between Vaughn Road and Damascus Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
707 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

924 
WUUS52 KFFC 172314
SVRFFC
GAC011-013-139-157-311-180000-
/O.NEW.KFFC.SV.W.0289.250617T2314Z-250618T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
714 PM EDT Tue Jun 17 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Barrow County in north central Georgia...
  Banks County in northeastern Georgia...
  White County in northeastern Georgia...
  Northeastern Hall County in north central Georgia...
  Northwestern Jackson County in northeastern Georgia...

* Until 800 PM EDT.

* At 714 PM EDT, severe thunderstorms were located along a line
  extending from Hiawassee to Gillsville, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jefferson, Cleveland, Homer, Lula, Maysville, Clermont, Helen,
  Pendergrass, Gillsville, Talmo, Unicoi State Park, Robertstown,
  Pinefield Crossroads, Mossy Creek, Anna Ruby Falls, Leaf, Smithgall
  Woods Conservation Are, Hollingsworth, and Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
      3458 8364 3455 8362 3451 8367 3443 8361
      3449 8354 3446 8340 3442 8338 3432 8339
      3425 8334 3435 8353 3398 8367 3424 8374
      3479 8381 3480 8375 3480 8368
TIME...MOT...LOC 2314Z 257DEG 29KT 3498 8376 3433 8364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
834 
WWUS52 KFFC 172337
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
737 PM EDT Tue Jun 17 2025

GAC013-172346-
/O.CAN.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Barrow GA-
737 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BARROW COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

&&

LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
      3458 8364 3455 8362 3451 8367 3443 8361
      3449 8354 3446 8340 3442 8338 3432 8339
      3425 8334 3435 8353 3416 8360 3439 8366
      3479 8381 3480 8375 3480 8368
TIME...MOT...LOC 2336Z 270DEG 29KT 3502 8357 3437 8345 

$$

GAC011-139-157-311-180000-
/O.CON.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Banks GA-White GA-Hall GA-Jackson GA-
737 PM EDT Tue Jun 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR BANKS...EASTERN WHITE...NORTHEASTERN HALL AND NORTH CENTRAL
JACKSON COUNTIES...

At 736 PM EDT, severe thunderstorms were located along a line
extending from near Tate City to near Homer, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jefferson, Homer, Lula, Maysville, Helen, Gillsville, Unicoi State
Park, Robertstown, Pinefield Crossroads, Mossy Creek, Anna Ruby
Falls, Leaf, Smithgall Woods Conservation Are, Hollingsworth, and
Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
      3458 8364 3455 8362 3451 8367 3443 8361
      3449 8354 3446 8340 3442 8338 3432 8339
      3425 8334 3435 8353 3416 8360 3439 8366
      3479 8381 3480 8375 3480 8368
TIME...MOT...LOC 2336Z 270DEG 29KT 3502 8357 3437 8345 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
041 
WWUS52 KFFC 172341
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Tue Jun 17 2025

GAC139-311-172351-
/O.CAN.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
White GA-Hall GA-
741 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITE AND NORTHEASTERN
HALL COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3425 8334
      3435 8353 3416 8360 3429 8363 3430 8362
      3431 8364 3437 8366 3440 8366 3442 8364
      3442 8362 3449 8354
TIME...MOT...LOC 2341Z 270DEG 29KT 3502 8356 3437 8344 

$$

GAC011-157-180000-
/O.CON.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Banks GA-Jackson GA-
741 PM EDT Tue Jun 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR BANKS AND NORTH CENTRAL JACKSON COUNTIES...

At 741 PM EDT, severe thunderstorms were located along a line
extending from near Tate City to near Pinefield Crossroads, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jefferson, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads,
and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3425 8334
      3435 8353 3416 8360 3429 8363 3430 8362
      3431 8364 3437 8366 3440 8366 3442 8364
      3442 8362 3449 8354
TIME...MOT...LOC 2341Z 270DEG 29KT 3502 8356 3437 8344 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
422 
WWUS52 KFFC 172345
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Tue Jun 17 2025

GAC011-157-172355-
/O.CAN.KFFC.SV.W.0289.000000T0000Z-250618T0000Z/
Banks GA-Jackson GA-
745 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR BANKS AND NORTH CENTRAL
JACKSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3425 8334
      3435 8353 3416 8360 3429 8363 3430 8362
      3431 8364 3437 8366 3440 8366 3442 8364
      3442 8362 3449 8354
TIME...MOT...LOC 2344Z 257DEG 29KT 3503 8353 3438 8341 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:57 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 17, 2:57 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 17 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

	- Scattered showers and thunderstorms peaking during the
      afternoon continue. A few may be strong with gusty winds,
	  localized heavy rainfall, and frequent lightning.

	- Elevated, but not abnormal, apparent temperatures through the
      short term driven by moisture.

The western edge of the upper level ridge remains over the forecast
area through the short term period, keeping the near stationary
shortwave trapped just to our west. Vertically stacked SW flow will
continue to pump moisture into the area. Thunderstorm purgatory
continues with scattered to numerous afternoon and evening
thunderstorms. Many in the cwa will wonder "will I get thunderstorms
today?" and given the pattern the answer remains a lukewarm "maybe".
Chances increase as you move north and west. So if you have outside
activities this afternoon, just be weather aware and "when thunder
roars go indoors".

Temperatures through the short term will be warm and oppressive
(this forecaster is already done with Summer). Apparent temperatures
will be in the 90s for all but the mountains of north Georgia, be
aware of the time spent outdoors and take some breaks. The silver
lining is any brief relief thunderstorms may provide, though clear
conditions after thunderstorms may make sfc conditions even more
oppressive with evaporation from the surface.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

    - Rising temps and heat indices as storm coverage lessens.

    - Localized storms could still create flooding concerns through
      the long term.

By Thursday, The surface to upper level ridge centered just off the
FL/GA coast is keeping GA in moist Southwesterly flow to begin the
extended periods. There is also a weakening frontal boundary moving
SE out of the Mid MS river valley and its expected to move into NW
GA around 15z-18z. As the front enters the state it continues to
weaken as it moves into the the high pressure ridge. This ridge is
expected to strengthen slowly through the weekend and into next week
becoming the dominate weather feature controlling the pattern over
the southeastern U.S. This ridge will also help to cap convective
activity through day 7 but in turn we will also see temps and heat
indices increasing too. Looking at 60% to 80% PoPs at the beginning
of the forecast slowly decreasing to 20% to 40% by day 7. Also, by
the time we get towards the end of the work week we'll likely be
seeing triple digit heat indices for the first time this year as
temps rise into the mid 90s and dewpoints stay in the 70s. The
models don't show any sign of relief and the only chance we have of
seeing a temporary reprieve will come in the form of afternoon
showers and thunderstorms.

Continual SW flow out off the Gulf will fuel not just the humidity
but our diurnal pattern. Afternoon thunderstorms are expected
through the rest of the work week but by Saturday the Euro is
picking up on a bit of a pattern change. As the surface ridge
strengthens the upper level ridge moves a bit further north into the
Mid Atlantic states putting us in east upper level flow. This will
bring in Atlantic moisture instead of Gulf moisture which should be
a little less moisture latent.

One of the big concerns we have this week will be flooding. With
dewpoints this high, our afternoon storms are likely to be efficient
rain makers. Precipitable water values (PWs) remain in the 1.5" to
2.5" range through the periods. If storms line up over the same area
day after day, we could see some isolated flash flooding or some
rivers that go to flood stage.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Jun 17 2025

Mostly VFR through day with sct to bkn cu field around 3-4kft.
Clusters of shra/tsra develop this afternoon generally out of the
west. Best timing 21z-02z timeframe, with isolated possible after
2z. SCT low clouds tomorrow morning, especially in areas that
receive rainfall this afternoon, could be BKN at times. TSRA
chances return Wednesday afternoon. Winds W to SW through period,
could gust to 20kts this afternoon.

//ATL Confidence...18Z Update...
High all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  90 /  30  30  20  70
Atlanta         72  90  73  89 /  20  40  20  70
Blairsville     65  83  66  82 /  60  70  40  90
Cartersville    69  89  71  88 /  50  50  30  80
Columbus        72  92  72  92 /  10  30  10  60
Gainesville     70  88  72  87 /  40  50  30  80
Macon           72  92  73  91 /  10  20  10  50
Rome            70  87  71  86 /  50  60  30  90
Peachtree City  71  90  72  90 /  20  40  10  70
Vidalia         74  94  74  93 /  10  20  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, Jun 17, 2:19 PM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 17 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
219 PM EDT Tue Jun 17 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon into the
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Daily thunderstorm activity will occur through this week. Storm
chances will be highest during the afternoon and evening hours
each day. While the risk of severe weather is low, a couple of
stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 17, 6:34 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
634 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Tstm Wnd Dmg     2 WNW Varnell           34.92N 85.01W
06/17/2025                   Catoosa            GA   Emergency Mngr

            Tree reported down on a house near the
            intersection of Cooper Rd and Steward Rd.

&&

TV
Special weather statement, Jun 17, 6:36 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Tue Jun 17 2025

GAZ050-051-060-061-172300-
Taliaferro GA-Putnam GA-Hancock GA-Greene GA-
636 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of east central Putnam,
northwestern Hancock, southeastern Greene and southwestern Taliaferro
Counties through 700 PM EDT...

At 636 PM EDT, a strong thunderstorm was near Shoulderbone, or 10
miles northwest of Sparta, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Crawfordville, Union Point, White Plains, Siloam, Liberty,
Springfield, Rockville, Veazey, Robinson, Shoulderbone, and Alexander
Stephens Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3348 8285 3347 8287 3345 8286 3324 8309
      3335 8326 3363 8308 3360 8292 3350 8283
TIME...MOT...LOC 2236Z 213DEG 31KT 3336 8313

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 6:39 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Tue Jun 17 2025

GAZ006>009-014>016-172330-
Gilmer GA-Dawson GA-Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
639 PM EDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of western Towns,
Lumpkin, southeastern Gilmer, western White, north central Dawson,
Union and eastern Fannin Counties through 730 PM EDT...

At 639 PM EDT, a line of strong thunderstorms was along a line
extending from near Hot House to Juno, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dahlonega, Cleveland, Hiawassee, Blairsville, Young Harris, Helen,
Morganton, Suches, Amicalola Falls State Park, Robertstown, Blue
Mountain Shelter, Gumlog, Jones Creek, Loving, Woods Hole Shelter,
Low Gap Shelter, Len Foote Hike Inn, Mineral Bluff, Vogel State Park,
and Stover Creek Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3458 8371 3449 8425 3499 8431 3499 8377
TIME...MOT...LOC 2239Z 273DEG 27KT 3497 8424 3449 8418

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 6:45 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Tue Jun 17 2025

GAZ081-094-172315-
Peach GA-Crawford GA-
645 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of central Peach
and Crawford Counties through 715 PM EDT...

At 645 PM EDT, a strong thunderstorm was over Horns, or near
Roberta, moving northeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Fort Valley, Roberta, Byron, Knoxville, Nakomis, Lee Pope, Sandy
Point, Horns, and Powerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3255 8401 3256 8403 3256 8405 3260 8407
      3263 8407 3263 8406 3264 8408 3269 8411
      3268 8413 3269 8414 3284 8394 3275 8383
      3263 8373 3252 8400
TIME...MOT...LOC 2245Z 233DEG 25KT 3264 8402

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Culver
Special weather statement, Jun 17, 7:07 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Tue Jun 17 2025

GAZ061-074-075-172345-
Washington GA-Glascock GA-Hancock GA-
707 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southeastern
Hancock, southwestern Glascock and northwestern Washington Counties
through 745 PM EDT...

At 707 PM EDT, a strong thunderstorm was over Deepstep, or 9 miles
northwest of Sandersville, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Mitchell, Deepstep, Hamburg State Park, Shoals, Agricola, Warthen,
and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3312 8265 3313 8266 3312 8266 3293 8294
      3303 8306 3306 8304 3308 8305 3306 8307
      3306 8309 3333 8285 3326 8277 3326 8276
      3314 8262
TIME...MOT...LOC 2307Z 225DEG 20KT 3305 8296

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 7:08 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Tue Jun 17 2025

GAZ038-039-050-051-172345-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
708 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of northeastern Greene,
Taliaferro, southwestern Wilkes and southeastern Oglethorpe Counties
through 745 PM EDT...

At 708 PM EDT, a strong thunderstorm was over Robinson, or near
Crawfordville, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Washington, Crawfordville, Union Point, Woodville, Rayle, Sharon,
Ficklin, Lundberg, Robinson, Daniel Springs, Newtown, Aonia, Celeste,
Rocky Creek Fire Dept., Lyneville, Raytown, Philomath, Alexander
Stephens Park, Sandy Cross, and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3352 8281 3352 8282 3350 8282 3345 8289
      3363 8314 3391 8291 3367 8261
TIME...MOT...LOC 2308Z 225DEG 20KT 3359 8295

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:09 PM EDTSpecial Weather StatementFFCChattooga36 min
Jun 16, 9:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 16, 9:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 16, 9:33 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 16, 9:41 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Jun 16, 9:46 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard29 min
Jun 16, 9:50 PM EDTSpecial Weather StatementFFCDade, Walker25 min
Jun 16, 9:57 PM EDTSpecial Weather StatementFFCGordon33 min
Jun 16, 10:11 PM EDTSpecial Weather StatementFFCDouglas, Haralson, Paulding34 min
Jun 16, 10:19 PM EDTSpecial Weather StatementFFCClayton, Fayette26 min
Jun 16, 10:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jun 16, 10:43 PM EDTSpecial Weather StatementFFCGreene32 min
Jun 16, 10:45 PM EDTSpecial Weather StatementFFCFayette30 min
Jun 16, 11:17 PM EDTSpecial Weather StatementFFCTaliaferro43 min
Jun 17, 2:58 PM EDTSpecial Weather StatementFFCSchley, Webster32 min
Jun 17, 3:38 PM EDTSpecial Weather StatementFFCMarion, Talbot37 min
Jun 17, 3:42 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 17, 3:52 PM EDTSpecial Weather StatementFFCSumter23 min
Jun 17, 4:11 PM EDTSpecial Weather StatementFFCSumter34 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCChattooga, Dade, Floyd, Walker32 min
Jun 17, 4:24 PM EDTSpecial Weather StatementFFCCrisp36 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 17, 4:33 PM EDTSpecial Weather StatementFFCTroup27 min
Jun 17, 4:37 PM EDTSpecial Weather StatementFFCLamar, Upson38 min
Jun 17, 4:46 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk29 min
Jun 17, 4:48 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more27 min
Jun 17, 4:53 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 17, 5:00 PM EDTSpecial Weather StatementFFCBibb, Monroe30 min
Jun 17, 5:12 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk33 min
Jun 17, 5:16 PM EDTSpecial Weather StatementFFCCatoosa, Gordon, Murray, Whitfield29 min
Jun 17, 5:27 PM EDTSpecial Weather StatementFFCSumter33 min
Jun 17, 5:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCFulton36 min
Jun 17, 5:45 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb30 min
Jun 17, 5:47 PM EDTSpecial Weather StatementFFCGilmer, Murray, Pickens28 min
Jun 17, 5:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jun 17, 5:57 PM EDTSpecial Weather StatementFFCMacon, Sumter33 min
Jun 17, 5:58 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton, Henry, Rockdale32 min
Jun 17, 6:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Jun 17, 6:12 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Fannin, Forsyth, Gilmer and 1 more33 min
Jun 17, 6:14 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 17, 6:15 PM EDTSpecial Weather StatementFFCNewton, Walton30 min
Jun 17, 6:27 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Newton, Rockdale, Walton33 min
Jun 17, 6:32 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Dawson, DeKalb, Forsyth and 7 more43 min
Jun 17, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Jun 17, 6:39 PM EDTSpecial Weather StatementFFCLumpkin, Union, White51 min
Jun 17, 6:45 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 17, 6:55 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Jackson, Madison, Morgan and 3 more50 min
Jun 17, 7:07 PM EDTSpecial Weather StatementFFCWashington38 min
Jun 17, 7:08 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jun 17, 7:16 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 17, 7:19 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe41 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCTowns38 min
Jun 17, 7:28 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.